Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/50120
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: The solution of a free boundary problem related to environmental management systems
Author: Elliott, R.
Filinkov, A.
Citation: Stochastic Analysis and Applications, 2007; 25(6):1189-1202
Publisher: Marcel Dekker Inc
Issue Date: 2007
ISSN: 0736-2994
1532-9356
Statement of
Responsibility: 
Robert Elliott and Alexei Filinkov
Keywords: Free boundary problem; Impulse control problem; Smooth pasting
RMID: 0020073733
DOI: 10.1080/07362990701567298
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.